# SDR CALA2024012200164

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 66,894 hours, 19,788 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N871172
- Condition: Cracked
- Location: Bs 1640 S14r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA5311-01827 REV E OP 002 FRAME 1640 R/H SIDE, HAS A SMALL CRACK ON THE FRAME INNER CHORD FLANGE BY THE INNER CHORD STRAP AREA LOCATED JUST BELOW S-14R. ELB REPORTING FOR SDR. REPAIRED 1640 R/H FRAME 146N8711-72 IAW MAE EA 757-5360-13-A3474 DATED JAN 10 2024 AND UAL EC/RA 5360-01757 DATED JAN 10 2024 MA JOR REPAIR FAA 8100-9. REPAIRED AT PNS. REF ST NR 86771.
